# SDR DALA13027983216

- Difficulty date: June 9, 2013
- Submitted: June 10, 2013
- Operation: Air carrier
- Aircraft: N316US
- Make and model: Airbus A320-211
- Aircraft serial: 192
- Aircraft time: 67,893 hours, 30,324 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, FOUND CORROSION ON FLOOR SUPPORT STRUCTURE LOCATED AFT PAX CABIN BETWEEN FR 68 AND FR 69, LEVEL Y1162.  REPLACED FLOOR SUPPORT LOCATED AFT PAX CABIN BETWEEN FR 68 AND FR 69 Y1162 IAW SRM 51-72-11 AND DWG D53472000.
